# SDR MALA050378

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- Aircraft time: 15,890 hours, 15,601 cycles
- Engine: Lyc LF5071F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Condition: Worn
- Location: Nr 1 & 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A8 INSPECTION, FOUND FASTENER HOLES IN THE NR 1 & NR 2 ENGINE ATTENUATOR PANELS TO BE WORN THROUGH.  ONE ON EACH ENGINE PANEL.
